# SDR SWAA2025110731527

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 9,068 hours, 4,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS 25DEF; 29DEF; AND AFT SERVICE DOOR; INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-51-06-960-802.  BATTERY LOCATED AT BATTERY POWER SUPPLY M1672.
